# SDR USA2004F00009

- Difficulty date: February 24, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT EMERGENCY LIGHT DID NOT TEST.  MAINTENANCE REPLACED THE COCKPIT EMERGENCY LIGHT.  OPERATIONALLY CHECKS, OK.
